# SDR USAASB04012

- Difficulty date: January 26, 2004
- Submitted: March 30, 2004
- Operation: Air carrier
- Aircraft: N385US
- Make and model: Boeing 737-3B7
- Aircraft serial: 22958
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 7638104
- Condition: Malfunctioned
- Location: Cabin Pressure
- Part time: 9,165 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PIT - FLT 385 - EN ROUTE FROM PHL-MSY, AT FL250, THE CABIN ALTITUDE BEGAN TO CLIMB MODERATELY.  FLIGHT DESCENED TO 10,000 FEET WHERE CABIN WAS REGAINED.  FLIGHT THEN DIVERTED TO PIT AND LANDED WITHOUT FURTHER INCIDENT.  NO EMERGENCY WAS DECLARED AND NO OXYGEN MASKS WERE DEPLOYED.  MAINTENANCE ACCOMPLISHED FUNCTIONAL TEST OF CABIN PRESSURE CONTROLLER.  CONTROLLER FAILED STEP NR 12 OF TEST FOR LOW VOLTAGE. REMOVED AND REPLACED CABIN PRESSURE CONTROLLER.  FUNCTIONAL TESTE AND OPERATIONAL TEST GOOD.  (M)
